# SDR FDEA201202010424

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3711
- Condition: Misrepaired
- Location: Bs 1681-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1681 TO 1661, S-5 TO S-6R MISREPAIRED.  REPAIRED IAW EA F-5330-157251. MAJOR REPAIR.
